# SDR RRXA000580

- Difficulty date: March 10, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 575826447
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO MAIN CABIN FLOORBOARD AT STA 280 TO 415 AND LONGERON RBL 58 TO 63, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED MAIN CABIN FLOORBOARD AND INSTALLED IAW DC-8 SRM 53-7-3 AND DAC DWG NR 5758264.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
